MathSciNet Relay Station
MathSciNet bibliographic data
MR955150 90C10 (11Y16 68U15)
Wilber, Robert The concave least-weight subsequence problem revisited. J. Algorithms 9 (1988), no. 3, 418–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement